# SDR CALA9601715

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK ON FUSELAGE SKIN LAP JOINT AT STA 720, STRINGER 26R.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-6 AND 53-30-3.
